Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Embryo transfer, IVF, muscle cramps, vomiting, diarrhea. Effect on pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 10921 Questions
I had my embryo transfer on 7/5(IVF), same day i feel tired, next day i was having muscle cramps from neck to thigh. because of that i couldn't turn while i'm sleeping and around like 4 something of each day i automatically wake up and need to eat something then return to sleep normal. sometime in the morning i feel like want to vomit if i smear sometime. Today (7/10), near by my butt i hear like diarrhea sound and then make me go to the restroom kaka some yellow waters and fluid. Could you please tell me will all these conditions affect my pregnancy?
Posted Tue, 24 Apr 2012 in Pregnancy
Answered by Dr. Rakhi Tayal 35 minutes later
Thanks for writing to us.

The muscle cramps you had on the next day of IVF was most likely due to the effect of anaesthesia. The cramps usually pass off without any medication in 2-3 days when the drugs get excreted out from your body.

Getting up early in the morning at 4 AM is characteristically associated with anxiety. You need to do some relaxation exercises like yoga, meditation and XXXXXXX breathing exercises for relief.

Just one episode of watery stool can be related to dietary change. There is nothing to worry. All your symptoms are usual and mild . These do not cause any harm to the growing fetus.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor